×

Found 5,461 Documents (Results 1–100)

100
MathJax

Application of the \(\bar\partial \)-dressing method to a \((2+1)\)-dimensional equation. (English. Russian original) Zbl 07483553

Theor. Math. Phys. 209, No. 3, 1717-1725 (2021); translation from Teor. Mat. Fiz. 209, No. 3, 465-474 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software